abstract 06


6
The exponential distribution as the sum of discontinuous distributions
José Luis Palacios

We show that for any natural number $n$, an exponential distribution can be written as the sum of $n$ discontinuous variables and another exponential distribution, all of them independent.

Keywords: infinitely decomposable, infinitely divisible

Cite this paper:
Palacios J.L., The exponential distribution as the sum of discontinuous distributions.
Bull. Comput. Appl. Math. (Bull CompAMa),
Vol. 1, No. 1, Jan-Jun, pp.7-10, 2013